Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 596067, 7 pages
http://dx.doi.org/10.1155/2014/596067
Research Article

An Improvement of Global Error Bound for the Generalized Nonlinear Complementarity Problem over a Polyhedral Cone

1School of Sciences, Linyi University, Linyi, Shandong 276005, China
2School of Management Science, Qufu Normal University, Rizhao, Shandong 276800, China
3College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 27 February 2014; Accepted 16 April 2014; Published 29 April 2014

Academic Editor: Fu-quan Xia

Copyright © 2014 Hongchun Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the global error bound for the generalized nonlinear complementarity problem over a polyhedral cone (GNCP). By a new technique, we establish an easier computed global error bound for the GNCP under weaker conditions, which improves the result obtained by Sun and Wang (2013) for GNCP.